# SDR DALA2021021600867

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Frame 64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CORROSION INTERNAL STRUCTURE STRAP AT LEVEL OF FR 64 AND BTE STRG 43R STRG 44 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REMOVED AND REPLACED PER A320 SRM 51-42-11. OK FOR SERVICE. (1731402)
